I have been on (1) Tasigna for about a year with very little side effects except feeling tired all the time. My oncologist has changed my dosage to 2 a day. Everytime I take the second pill, I start experiencing severe heart burn. I take Dexilant and Tums with very little relief. Any suggestions or help would be appreciated.
Heartburn while taking Tasigna
Posted 17 August 2011 - 11:49 PM
I had to be taken off Tasigna because of reflux (http://community.lls...e/106399#106399).
My worst issue was not being able to sleep. I got suggestions from a lot of the guys here. I bought bed wedges to raise by upper back. I put pillows on top of pillows. I took PPIs(Prilosec, Prevacid, Zantac, etc..), I ate special yogurt (with bacteria?) for months and still!!!
I was taken off TKIs for 3 weeks and start Gleevec about a month and a half ago. My reflux issues are much better!
It was only about 4-5 months before my severe reflux crept in. You're up to a year now so you definitely lasted longer than me.
Does it let you sleep at night?
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users